# SDR MALA040895

- Difficulty date: November 23, 2004
- Submitted: December 30, 2004
- Operation: Air carrier
- Aircraft: N502XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2307
- Aircraft time: 15,230 hours, 15,394 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION IN YYC, A DENT WAS FOUND ON RT WING LEADING EDGE.  MAINTENANCE REPAIRED LEADING EDGE IAW EO NR A57080.  AIRCRAFT RETURNED TO SERVICE 11/23/2004.
